# SDR SWAA2023011329910

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 64,552 hours, 38,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bumper
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE GRIT BAR PLASTIC BUMPER MISSING ACCIDENTALLY ADDED AN AFT GIRT BAR ASSY WHICH I'M PRETTY SURE IS SHORTER ADDING THE CORRECT ONE NEEDED WHICH IS LONGER. PAY PARTICULAR ATTENTION TO LENGTH OF GIRT BAR.   INSTALLED PLASTIC BUMPER PER SIP.
